×

zbMATH — the first resource for mathematics

On generalized statistical convergence in intuitionistic fuzzy normed space. (English) Zbl 1200.46067
Summary: We define and study \(\lambda \)-statistical convergence in intuitionistic fuzzy normed spaces (IFNS) which provide a little better tool to study a more general class of sequences. We also introduce here a new concept, that is, \(\lambda \)-statistical completeness, and show that IFNS is \(\lambda \)-statistically complete but not complete.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
46S40 Fuzzy functional analysis
40G15 Summability methods using statistical convergence
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alimohammady, M.; Roohi, M., Compactness in fuzzy minimal spaces, Chaos, solitons & fractals, 28, 906-912, (2006) · Zbl 1094.54501
[2] Barros, L.C.; Bassanezi, R.C.; Tonelli, P.A., Fuzzy modelling in population dynamics, Ecol model, 128, 27-33, (2000)
[3] El Naschie, M.S., On the uncertainty of Cantorian geometry and two-slit experiment, Chaos, solitons & fractals, 9, 517-529, (1998) · Zbl 0935.81009
[4] El Naschie, M.S., A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos, solitons & fractals, 19, 209-236, (2004) · Zbl 1071.81501
[5] El Naschie, M.S., Fuzzy dodecahedron topology and E-infinity spacetime as a model for quantum physics, Chaos, solitons & fractals, 30, 1025-1033, (2006)
[6] El Naschie, M.S., Holographic dimensional reduction: center manifold theorem and E-infinity, Chaos, solitons & fractals, 29, 816-822, (2006)
[7] El Naschie, M.S., A review of applications and results of E-infinity theory, Int J nonlinear sci numer simulat, 8, 11-20, (2007)
[8] Erceg, M.A., Metric spaces in fuzzy set theory, J math anal appl, 69, 205-230, (1979) · Zbl 0409.54007
[9] Et, M., On almost statistical convergence of generalized difference sequences of fuzzy numbers, Math model anal, 10, 345-352, (2005) · Zbl 1097.40001
[10] Fast, H., Sur la convergence statistique, Colloq math, 2, 241-244, (1951) · Zbl 0044.33605
[11] Feng, G.; Chen, G., Adaptative control of discrete-time chaotic systems: a fuzzy control approach, Chaos, solitons & fractals, 253, 459-467, (2005) · Zbl 1061.93501
[12] Fradkov, A.L.; Evans, R.J., Control of chaos: methods and applications in engineering, Chaos, solitons & fractals, 29, 33-56, (2005)
[13] Fridy, J.A., On statistical convergence, Analysis, 5, 301-313, (1985) · Zbl 0588.40001
[14] Giles, R., A computer program for fuzzy reasoning, Fuzzy sets syst, 4, 221-234, (1980) · Zbl 0445.03007
[15] Hong, L.; Sun, J.Q., Bifurcations of fuzzy nonlinear dynamical systems, Commun nonlinear sci numer simul, 1, 1-12, (2006) · Zbl 1078.37049
[16] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets syst, 12, 215-229, (1984) · Zbl 0558.54003
[17] Karakus, S.; Demirci, K.; Duman, O., Statistical convergence on intuitionistic fuzzy normed spaces, Chaos solitons & fractals, 35, 763-769, (2008) · Zbl 1139.54006
[18] Katrasas, A.K., Fuzzy topological vector spaces, Fuzzy sets syst, 12, 143-154, (1984) · Zbl 0555.46006
[19] Mursaleen, M., \(\operatorname{\lambda}\)-statistical convergence, Math slovaca, 50, 111-115, (2000) · Zbl 0953.40002
[20] Mursaleen, M.; Edely Osama, H.H., Statistical convergence of double sequences, J math anal appl, 288, 223-231, (2003) · Zbl 1032.40001
[21] Mursaleen, M.; Mohiuddine, S.A., Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos, solitons & fractals, 41, 2414-2421, (2009) · Zbl 1198.40007
[22] Mursaleen, M.; Mohiuddine, S.A., Nonlinear operators between intuitionistic fuzzy normed spaces and Fréchet differentiation, Chaos, solitons & fractals, 42, 1010-1015, (2009) · Zbl 1200.46068
[23] Park, J.H., Intuitionistic fuzzy metric spaces, Chaos, solitons & fractals, 22, 1039-1046, (2004) · Zbl 1060.54010
[24] Saadati, R.; Park, J.H., On the intuitionistic fuzzy topological spaces, Chaos, solitons & fractals, 27, 331-344, (2006) · Zbl 1083.54514
[25] Savaş, E.; Mursaleen, M., On statistically convergent double sequences of fuzzy numbers, Inform sci, 162, 183-192, (2004) · Zbl 1057.40002
[26] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J math, 10, 313-334, (1960) · Zbl 0091.29801
[27] Xiao, J.Z.; Zhu, X.H., Fuzzy normed spaces of operators and its completeness, Fuzzy sets syst, 133, 135-146, (2003)
[28] Zadeh, L.A., Fuzzy sets, Inform control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.